# SDR USAA2011090800026

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 42,572 hours, 17,240 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD NR 1 OVEN PRODUCES ELECTRICAL SMELL WITH FAN MOTOR MAKING GRINDING NOISE.  OVEN CIRCUIT BREAKER SELECTED OPEN.  REMOVED AND REPLACED FORWARD GALLEY NR 1 OVEN.  OPS CHECKED GOOD.
